# SDR ASOA201001621

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION ON INSIDE AND OUTSIDE OF SEAT TRACK FROM FS 485-FS 581 RBL 9.00.   REMOVED SEAT TRACK.  FITTED, TRIMMED, DRILLED & COUNTERSUNK IAW REPAIR EO 670-53-00-074, PARA 3.  INSTALLED SEAT TRACK AT FS 485-FS 581 IAW AMM 53-00-49-000-801.
